MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while docking the diamond stylet in s1, the anesthesia provider had a difficult time maintaining the patient's airway.The patient's airway became obstructed and the patient had a hard time maintaining an oxygen saturation of over eighty percent.The physician chose to abort the procedure and no levels were treated.
 
Event or Problem Description
It was reported that while docking the diamond stylet in s1, the anesthesia provider had a difficult time maintaining the patients airway.The patient's airway became obstructed and the patient had a hard time maintaining an oxygen saturation of over eighty percent.The physician chose to abort the procedure and no levels were treated.Additional information was received that the patient was sedated for the procedure and the patient was placed in a supine position to treat the patients oxygen saturation issues.
 
Event or Problem Description
It was reported that while docking the diamond stylet in s1, the anesthesia provider had a difficult time maintaining the patient's airway.The patient's airway became obstructed and the patient had a hard time maintaining an oxygen saturation of over eighty percent.The physician chose to abort the procedure and no levels were treated.Additional information was received that the patient was sedated for the procedure and the patient was placed in a supine position to treat the patient's oxygen saturation issues.
 
Additional Manufacturer Narrative
Correction to initial emdr in block d4.
 
Event or Problem Description

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21735505
Report Number3006630150-2025-02029
Device Sequence Number8735160
Product Code GXI
UDI-Device Identifier00852454006226
UDI-Public(01)00852454006226(17)261010(10)35235798
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number35235798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/24/2025
05/27/2025
06/17/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/16/2025
06/23/2025
07/10/2025
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown